# SDR CALA2017051201379

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 32,857 hours, 17,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS CHECK FAULTS 33-51-38 EPSU EXT LOAD EMER R. FOUND RT AFT EXTERIOR OVERWING EXIT LIGHT WITH ONE BULB BURNED OUT. RELAMPED AND OPS CHECKED EMERGENCY LIGHTS REF AMM 33-51-00-7 10-001-A. ALL LIGHT CHECK GOOD.
